# SDR 372PA0007

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,207 hours, 25,484 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV FAILED REPEATEDLY, AFTER T/O, CLIMB AND CRUISE.  DEFAULTED TO TOGA, SPEED, AND PATH IS ABANDONED.
